# SDR DL73K970157

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Syst
- Condition: Malfunctioned
- Location: Cabin
- Component: 7638101
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

DESCENDING THROUGH 32,000 FOR 31,000, CABIN PRESSURIZATION WAS LOST.  FWD OUTFLOW VALVE INDICATED CLOSED, MAIN OUTFLOW VALVE INDICATED FULL CLOSED.  INITIATED DESCENT TO 10,000, ALL OX MASKS DEPLOYED.  REPLACED BOTH CARGO DOOR SEALS, PRESS CONTROLLER, BOTH PRESS RELIEF VLVS, RELEASE SOLENOIDS AT SEATS 14 ABC, 18 ABC AND AT AFT F/A JUMPSEAT.
